Skip to content
high blood pressure
lanford posted:
can your blood pressure go up to around 154/132 then in about 5 mins. later go back down to 132/79 my son is on zestril 30 mg and norvasc 5mg he is 16 years old he was doing fine with the med. then he was diagnosed with ADHD last year at the end of school so know he is on strattera it has really helped him in school but know he is now starting to have problems again but his blood pressure hasnt been this high it would be around 154/79 his top goes up in the afternoons it really scares my because I dont know what to do when it does go up but tell him to lay down but to night it really really scared me but I had him to check it again it went down
Byroney_WebMD_Staff responded:
Dear lanford, I would suggest getting your son's ADHD doctor and the doctor handling his high blood pressure, get together for a consultation. They may decide that a change in ADHD or BP meds, or both are necessary to avoid the spikes in blood pressure. Don't be shy about communicating your concerns to your son's doctors--they definitely need addressing. Yours in health, Byroney

Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center